MathSciNet Relay Station
MathSciNet bibliographic data
MR2533357 (2010g:49013) 49J40 (47J20 47J25)
Saddeek, A. M. Generalized iterative process and associated regularization for $J$-pseudomonotone mixed variational inequalities. Appl. Math. Comput. 213 (2009), no. 1, 8–17.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement